# SDR GTIA020288

- Difficulty date: April 11, 2002
- Submitted: May 1, 2002
- Operation: Air carrier
- Aircraft: N602CA
- Make and model: Doug DC-9-83
- Aircraft serial: 49415
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Lack Of Lube
- Location: Rt Te Flaps
- Stage of operation: LD
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

LGA - FLT 1864 - FLAPS DID NOT FULLY RETRACT AFTER LANDING.  CLEANED AND INSPECTED RIGHT TRAILING EDGE FLAP LUBED FLAPS, OPS NORMAL.  (M)
